# SDR MZZA99205

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 730-734
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 4 INCH LONG CRACK WAS FOUND ON FUSELAGE SKIN AT STRINGER 17R BETWEEN BS 730 AND BS 734.  THE DAMAGED SECTION WAS TRIMMED AND REPAIRED PER CML ECRA NR 5330-2891.  (M)
